I am suffering from Gerd ( Gastroesophageal reflux disease ),stomach heat and headache from few years. Initially i went to doctor who told me it's caused by depression and anxiety but i thought it is a problem of stomach, how can it be related to depression. He prescribed me some medicines ( for morning - proton pump inhibitors like nexium --- which he kept changing monthly .....
And for night he prescribed me some anti-depressant medicine [ SSRI ] ) .
Meanwhile i take a morning medication for sometime, which was not effective ,
then for sometime i started taking medicine for night and day . after which i started feeling some good . After that i myself started talking an anti depressant (Escitalopram) at night only for years, i canceled the morning medication, everything was fine . But the problem is if i am stopping having anti depressant medicine for even a single day, i am having same kind of feeling , same Gerd ( Gastroesophageal reflux disease ) and headache which was at starting moment ?
Now what should i do ?
ultrasould - Normal
ECG - Normal
Endoscopy - Normal